# SDR MWEA95463

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Spar Splice
- Part number: 39150181
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LT FLAP FORWARD SPAR SPLICE PLATE WAS CORRODED TO EXCESS AT STA XFLS 154.5.  FABRICATED A NEW SPLICE PLATE AND INSTALLED IAW SRM 57-09, PARA 14.
